# SDR CA141203002

- Difficulty date: December 2, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 14,752 hours
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Failed
- Location: Te Flap System
- Part time: 14,716 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(CAN) ON FLIGHT, ON DESCENT PRIOR TO APPROX FLAP WAS SELECTED TO 8 DEGREES.  HAD A FLAP FAIL ICAS CAUTION MESSAGE, FLAP WAS SELECTED BACK TO 0 DEGREE IAW THERE PILOT PROCEDURE CHECK, AND ACFT RETURED BACK TO HOME BASE FOR MAINTENANCE.  THE ACFT WAS PLACED INTO A HANGAR, WHERE A FUNCTION TEST WAS CARRIED AND THE FLAPS OPERATED NORMALLY.  IT WAS SUSPECTED TO BE A FROZEN FLEX SHAFT ON THE STARBOARD SIDE . THE LT AND RT FLEX SHAFTS WERE REMOVED, IT WAS NOTED THAT THE RT SIDE SHOWED SIGNS OF CONTAMINATION.  BOTH PORT AND STARBOARD FLEX SHAFTS WERE SERVICED IAW OEM INSTRUCTIONS, REINSTALLED AND FUNCTION CHECKS CARRIED OUT.   DURING THE FUNCTION CHECKS THE STARBOARD BPSU WOULD NOT PROPERLY ADJUST. THE BPSU WAS REPLACED.
